| Model Number |
400273 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd perisafe¿ epidural mini-kit there was no resistance in the syringe.There was no report of patient impact.The following information was provided by the initial reporter, translated from french to english: 1/no resistance at the level of the syringe piston.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 29-nov-2022.One photo sample and one physical sample was provided to our quality team for investigation.The sample displays the material information as reported, however, there is no defect that can be identified within the sample, therefore we cannot verify the reported issue a device history review was performed for the reported lot 0036486 and no deviations or non conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information, we cannot identify a root cause at this time.H3 other text : see h10.